# SDR CHQ00089

- Difficulty date: January 5, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N40
- Make and model: Saab SF340A
- Aircraft serial: 040
- Aircraft time: 36,506 hours, 36,070 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Indicator
- Condition: Erratic
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ERRATIC ENGINE INDICATIONS.  GROUND RAN IN ALL MODES AND COULD NOT DUPLICATE.
